I have not been drinking, and I have been throwing up violently because of this antibiotic. I have managed to take 8 days worth, 16 pills. I have 2 more days left, 4 pills. Can I stop this antibiotic early? I am so afraid of throwing up again.
Jessica; YOU SHOULD HAVE CALLED YOUR DOCTOR AT THE BEGINNING OF THIS PROBLEM IT IS POSSIBLE THAT THEY HAVE NOT EVEN BEEN WORKING IF YOU HAVE NOT BEEN KEEPING THEM DOWN. GIVE THE OFFICE A CALL AND FIND OUT WHAT TO DO YOU MAY HAVE TO GO IN AND GET TESTED AGAIN. OR CONTINUE THEM AND MAKE SURE THERE IS NO HIDDEN ALCOHOL IN ANYTHING YOU ARE EATING SALAD DRESSING DIFFERENT SAUSES. ETC SOME PEOPLE ARE VERY SENSITIVE AND IT TAKES JUST A WIFF OF ALCOHOL. EITHER WAY, CALL THE OFFICE AND LET THEM KNOW WHAT HAS BEEN GOING ON. GOOD LUCK CHUCK1957
- Metronidazole Information for Consumers
- Metronidazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metronidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Oct 2013 • 1 answer
I was suppose to take metronidazole 2 pills twice a day for 7 days and I've only been taking 1 pill?
Updated 11 Nov 2015 • 3 answers
Updated 8 Feb 2016 • 1 answer
Updated 9 Feb 2016 • 1 answerFAQ by Drugs.com
Posted 23 Jul 2016 • 1 answer